# SDR 96006122804

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46578
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fs 1305
- Part time: 7,549 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-3 DOOR LOWER AFT FRAME AT FS 1305, STR 27 FOUND CRACKED INSIDE LIGHTING HOLE.  REMOVED EXISTING DOUBLER.  STOP DRILLED CRACK AND VERIFIED BY NDT CRACK DOES NOT GO PAST STOP DRILL.  FABRICATED AND ISNTALLED DOUBLER IAW SRM 53-50-00, FIGURE 19.  (X)
